The Combinatorial Rigidity Conjecture is False for Cubic Polynomials

    Research output: Contribution to journalJournal articleResearchpeer-review


    We show that there exist two cubic polynomials with connected Julia sets which are combinatorially equivalent but not topologically conjugate on their Julia sets. This disproves a conjecture by McMullen from 1995.
    Original languageEnglish
    JournalTrans. Amer. Math. Soc.
    Issue number9
    Pages (from-to)3625-3639
    Publication statusPublished - 2003

    Cite this